Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 19, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 27, 2014, 3:48 PM CDT for Henry County, Johnson County, Pettis County, Missouri. It was in force for 42 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2014, 3:48 PM CDT (20:48 UTC)
- Expired
- Mar 27, 2014, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 79 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 3:52 PM CDT | HAIL 1.25 | 1 S Leeton, MO | |
| Mar 27, 4:05 PM CDT | HAIL 0.75 | 2 W Sedalia, MO | |
| Mar 27, 4:08 PM CDT | HAIL 0.75 | Green Ridge, MO | |
| Mar 27, 4:09 PM CDT | HAIL 0.88 | 1 Ne Green Ridge, MO | |
| Mar 27, 4:11 PM CDT | HAIL 1.25 | 3 E Green Ridge, MO | |
| Mar 27, 4:22 PM CDT | HAIL 0.88 | 3 Sse Sedalia, MO | 50 TO 55 MPH WIND |
| Mar 27, 4:22 PM CDT | HAIL 1 | 3 S Sedalia, MO | |
| Mar 27, 4:32 PM CDT | HAIL 1.5 | Smithton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 688 m²/s²
- 0-3 km storm-relative helicity
- 699 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
713
WUUS53 KEAX 272048
SVREAX
MOC083-101-159-272130-
/O.NEW.KEAX.SV.W.0019.140327T2048Z-140327T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT THU MAR 27 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 344 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CHILHOWEE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINDSOR...SEDALIA...LEETON...CALHOUN...GREEN RIDGE...SMITHTON AND
SEDALIA MEMORIAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3840 9379 3861 9385 3876 9306 3868 9305
3853 9307 3853 9329 3850 9329 3851 9351
3845 9351
TIME...MOT...LOC 2048Z 256DEG 46KT 3850 9373
HAIL...1.25IN
WIND...60MPH
$$
DUX3 follow-up statements
975
WWUS53 KEAX 272106
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 PM CDT THU MAR 27 2014
MOC083-101-159-272130-
/O.CON.KEAX.SV.W.0019.000000T0000Z-140327T2130Z/
HENRY MO-JOHNSON MO-PETTIS MO-
406 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PETTIS COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON AND
NORTHEASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 430 PM
CDT...
AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINDSOR...AND
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 352 PM...THE PUBLIC REPORTED
HALF DOLLAR SIZE HAIL 1 MILE SOUTH OF LEETON. AT 405 PM...LOCAL
EMERGENCY MANAGEMENT REPORTED PENNY SIZE HAIL 2 MILES WEST OF
SEDALIA.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...SMITHTON AND SEDALIA MEMORIAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3853 9377 3861 9385 3876 9306 3867 9305
3853 9307 3853 9329 3850 9329
TIME...MOT...LOC 2106Z 255DEG 49KT 3859 9341
HAIL...1.25IN
WIND...60MPH
$$
DUX491
WWUS53 KEAX 272116
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT THU MAR 27 2014
MOC083-272126-
/O.CAN.KEAX.SV.W.0019.000000T0000Z-140327T2130Z/
HENRY MO-
416 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3853 9351 3856 9351 3856 9358 3864 9366
3876 9306 3867 9305 3853 9307 3853 9329
3850 9329
TIME...MOT...LOC 2116Z 262DEG 52KT 3862 9321
$$
MOC101-159-272130-
/O.CON.KEAX.SV.W.0019.000000T0000Z-140327T2130Z/
JOHNSON MO-PETTIS MO-
416 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PETTIS COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON COUNTY
IN WEST CENTRAL MISSOURI UNTIL 430 PM CDT...
AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
SEDALIA...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 405 PM...LOCAL EMERGENCY
MANAGEMENT REPORTED PENNY SIZE HAIL 2 MILES WEST OF SEDALIA.
AT 408 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
GREEN RIDGE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SMITHTON AND SEDALIA MEMORIAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3853 9351 3856 9351 3856 9358 3864 9366
3876 9306 3867 9305 3853 9307 3853 9329
3850 9329
TIME...MOT...LOC 2116Z 262DEG 52KT 3862 9321
HAIL...1.25IN
WIND...60MPH
$$
DUX579
WWUS53 KEAX 272123
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 PM CDT THU MAR 27 2014
MOC101-272133-
/O.CAN.KEAX.SV.W.0019.000000T0000Z-140327T2130Z/
JOHNSON MO-
423 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY IN
WEST CENTRAL MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3865 9337 3871 9332 3876 9306 3869 9306
3869 9305 3855 9306 3855 9330
TIME...MOT...LOC 2123Z 259DEG 37KT 3864 9315
$$
MOC159-272130-
/O.CON.KEAX.SV.W.0019.000000T0000Z-140327T2130Z/
PETTIS MO-
423 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PETTIS
COUNTY UNTIL 430 PM CDT...
AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
SEDALIA...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 411 PM...THE PUBLIC REPORTED
HALF DOLLAR SIZE HAIL 3 MILES EAST OF GREEN RIDGE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SMITHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3865 9337 3871 9332 3876 9306 3869 9306
3869 9305 3855 9306 3855 9330
TIME...MOT...LOC 2123Z 259DEG 37KT 3864 9315
HAIL...1.25IN
WIND...60MPH
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:36 PM CDT, 12 minutes earlier.
Area forecast discussion, Mar 27, 3:36 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 336 PM CDT Thu Mar 27 2014 .SHORT TERM...(This Evening through Tonight) Issued at 335 PM CDT THU MAR 27 2014 Current focus for the forecast continues to be the evolving severe weather threat through the rest of afternoon and early evening hours. Storms started to fire up ahead the cold front that was nosing into far northwest Missouri early this afternoon. Strong winds in advance of the front have brought a thin tongue of CAPE --MUCAPE values about 1000 J/KG-- north along the Kansas-Missouri state-line. Severe potential within this tongue of instability will likely peak through the late afternoon hours as slight clearing in the clouds ahead of the front will be coincident with strong shear values -- 0-6KM 50-60 knots--. This will keep the potential for strong to severe storms going through the rest of the afternoon hours. Large hail and damaging winds are the primary threats, but an isolated tornado can not be ruled out. As for the Wind Advisory, the strong winds across eastern Kansas and Missouri will persist ahead of and behind the cold front, but the general wind speed is beginning to diminish as the main axis of winds aloft is shifting east ahead of the front. Given the general diminishing trend in the winds, and the presents of Tornado Watch #33, have expired the Wind Advisory at 3 PM. Breezy winds will persist into the evening hours, but advisory level wind speeds are not expected outside of any thunderstorms. .LONG TERM...(Friday through Thursday) Issued at 335 PM CDT THU MAR 27 2014 After the showers and thunderstorms exit the area late Thursday evening, a cold front will sweep through the area, bringing brisk NW winds. Expect a general down tick in temperatures for Friday, as the cooler air pushes into the forecast area. Friday could see a slight chance for some rain, as a short wave trough glides over the area, but due to poor moisture quality expect very little if any precipitation from this system. Southerly winds pick up in response to another developing surface low over the High Plains, allowing for warmer/moister air to move into E Kansas and W Missouri. Along with the warmer southerly flow mid level ridging will move over the area, bringing a chance for a rather dramatic warm up for the weekend, especially for Sunday, when temperatures will likely reach the 70+ degree mark across most of Missouri. Beyond the weekend, into next week the pattern looks to change a bit, as several chances for convective showers will be present. The long range pattern looks to change to more of a troughing in the west pattern which could push several impulses into the forecast are next week. The first chance for rain looks possible on Monday as a strong shortwave trough moves through, then perhaps again on Wednesday as another trough moves through. As of now, it looks plausible that a decent fetch of moisture will be present from the Gulf of Mexico, allowing for any potential system to have good fuel. More details in upcoming forecasts. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1230 PM CDT THU MAR 27 2014 MVFR clouds will great the terminals this afternoon in the environment ahead of a cold front that will sweep through later today. Thunderstorms are expected to go up in the vicinity of the terminals as the front moves through during the early to mid-afternoon hours, but confidence is a bit low for any particular storms effecting the terminals. Winds ahead of and behind the front will be rather gusty into the evening hours, but should subside late tonight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Cutter LONG TERM...Leighton AVIATION...Cutter
Hazardous weather outlook, Mar 27, 5:02 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 502 AM CDT THU MAR 27 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 502 AM CDT THU MAR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. SOUTHERLY WINDS MAY GUST AS HIGH AS 45 MPH LATE THIS MORNING AND EARLY THIS AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Mar 27, 3:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 3 ESE EAST LYNNE 38.66N 94.17W
03/27/2014 E1.00 INCH CASS MO PUBLIC
0317 PM HAIL 1 N GUNN CITY 38.68N 94.16W
03/27/2014 E1.00 INCH CASS MO PUBLIC
&&
JLLocal storm report, Mar 27, 3:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 S EAST LYNNE 38.64N 94.23W
03/27/2014 E1.75 INCH CASS MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Mar 27, 3:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL KINGSVILLE 38.74N 94.07W
03/27/2014 E1.00 INCH JOHNSON MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Mar 27, 3:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 6 SSE GILMAN CITY 40.06N 93.85W
03/27/2014 DAVIESS MO NWS EMPLOYEE
LASTED APPROXIMATELY ONE MINUTE.
&&
PMURRAYLocal storm report, Mar 27, 3:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL E WARRENSBURG 38.76N 93.73W
03/27/2014 E1.00 INCH JOHNSON MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Mar 27, 3:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL WARRENSBURG 38.76N 93.74W
03/27/2014 E1.50 INCH JOHNSON MO TRAINED SPOTTER
ESTIMATED WINDS OF 60-70 MPH. SMALL TREE LIMBS DOWN.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:17 AM CDT | Wind Advisory | EAX | Bates, Cass, Henry, Johnson, Pettis | 12 hr |
| Mar 27, 1:20 PM CDT | Special Weather Statement | EAX | Nodaway | 25 min |
| Mar 27, 1:25 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 50 min |
| Mar 27, 2:08 PM CDT | Special Weather Statement | EAX | Jackson | 52 min |
| Mar 27, 2:14 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 31 min |
| Mar 27, 2:16 PM CDT | Special Weather Statement | EAX | Cass | 44 min |
| Mar 27, 2:26 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 34 min |
| Mar 27, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 36 min |
| Mar 27, 2:39 PM CDT | Tornado Warning | EAX | DeKalb | 21 min |
| Mar 27, 2:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 33 min |
| Mar 27, 2:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 45 min |
| Mar 27, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 33 min |
| Mar 27, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Jackson, Lafayette, Ray, Saline | 52 min |
| Mar 27, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson, Lafayette, Pettis | 34 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 45 min |
| Mar 27, 3:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 32 min |
| Mar 27, 3:39 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Johnson, Lafayette, Pettis, Saline | 36 min |
| Mar 27, 3:46 PM CDT | Tornado Warning | EAX | Daviess, Grundy | 29 min |
| Mar 27, 4:12 PM CDT | Special Weather Statement | EAX | Howard | 48 min |
| Mar 27, 4:12 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Sullivan | 18 min |
| Mar 27, 4:15 PM CDT | Special Weather Statement | EAX | Cooper | 45 min |
| Mar 27, 4:24 PM CDT | Tornado Warning | EAX | Grundy, Sullivan | 36 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 50 min |
| Mar 27, 4:28 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 47 min |
| Mar 27, 4:36 PM CDT | Special Weather Statement | EAX | Mercer | 24 min |
| Mar 27, 4:50 PM CDT | Tornado Warning | EAX | Cooper | 25 min |
| Mar 27, 4:59 PM CDT | Special Weather Statement | EAX | Linn | 46 min |
| Mar 27, 5:09 PM CDT | Special Weather Statement | EAX | Chariton, Lafayette, Randolph, Saline | 36 min |
| Mar 27, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 34 min |
| Mar 27, 5:54 PM CDT | Special Weather Statement | EAX | Howard | 36 min |
| Mar 27, 6:17 PM CDT | Special Weather Statement | EAX | Cooper | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.